# SDR SWAA2023031698622

- Difficulty date: February 4, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 123YBC AT FWD CARGO COMPARTMENT 2023-106134<[01] FABRICATED ACCESS PANEL 123YBC AT FWD CARGO COMPARTMENT IAW AMM TASK 25-52-01-201-801 STEP 1 E (F) AND DWG 453A1210 REV A MATERIAL USED CONOLITE 0.30?P/N 6100T.030-48132 PO 2022 22908 200 1;[02] FABRICATED ACCESS PANEL 123YBC AT FWD CARGO COMPARTMENT IAW AMM TASK 25-52-01-201-801 STEP 1 E (F) AND DWG 453A1210 REV A MATERIAL USED CONOLITE 0.30?P/N 6100T.030-48132 PO 2022 22908 200 1
